On a linearized p-Laplace equation with rapidly oscillating coefficients

Harri Varpanen*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

Abstract

Related to a conjecture of Tom Wolff, we solve a singular Neumann problem for a linearized p-Laplace equation in the unit disk.

Original languageEnglish
Pages (from-to)499-529
Number of pages31
JournalIllinois Journal of Mathematics
Volume59
Issue number2
Publication statusPublished - 1 Jun 2015
MoE publication typeA1 Journal article-refereed

Fingerprint

Dive into the research topics of 'On a linearized p-Laplace equation with rapidly oscillating coefficients'. Together they form a unique fingerprint.

Cite this